# SDR DJFA2006301

- Difficulty date: August 8, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N824CW
- Make and model: Braero BAE125800A
- Aircraft serial: 258124
- Aircraft time: 14,785 hours, 10,411 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT A CRACKED WAS DISCOVERED IN THE CO-PILOTS RIGHT COCKPIT SEAT RAIL WEB BETWEEN FRAMES 5 AND 7.
